68_1_53.pdf 1.04 MB
Takaki, Akinobu Kaken ID
Kawabata, Tomoko Kaken ID
A 64-year-old man suffering polyarthralgia and bone pain was referred to our hospital. Renal dysfunction, hypophosphatemia and increased levels of bone alkaline phosphatase were found. The patientʼs serum creatinine level had gradually increased after the initiation of adefovir dipivoxil administration for hepatitis B. In agreement with multifocal uptakes of bone scintigraphy, iliac bone biopsy revealed an abnormal increase in osteoid tissues. Reducing the dose of adefovir and initiating the administration of eldecalcitol were effective for reducing proteinuria and glucosuria, and for ameliorating bone pain with an increase in serum phosphate level. This case first showed a clinical course of hypophosphatemic osteomalacia caused by secondary Fanconiʼs syndrome for 8 years after adefovir administration. Early diagnosis is important for the reversibility of bone damage and for a better renal prognosis.
adefovir dipivoxil (ADV)
Acta Medica Okayama
Okayama University Medical School
CopyrightⒸ 2014 by Okayama University Medical School